# SDR HALA0600787

- Difficulty date: August 31, 2006
- Submitted: October 6, 2006
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 59,611 hours, 29,036 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT I/B AFT FLAP, UPPER SURFACE DENT DISBONDED 31.5" FROM I/B END, 6" FWD OF AFT EDGE.  LT I/B AFT FLAP UPPER SURFACE DENT DISBONDED 32.5" FROM I/B END, 6" FWD OF AFT EDGE, REPAIRED IAW SRM 51-0-10-2R-0&3.
